Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/brain-nervous-system-disorder/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    OT: tired all the time.
    avatar
    hula_dancer73 posted:
    IS it possible that our AEDs slow us down?

    it is imposible for me to think fast adn and caorrectly.

    My husband will ask me to do something and i either forget or can not do it very fast.

    I feel as if everything has slowed me down alot.

    Can they do that?

    Slow the brain down, so you slow down.

    I can not think fast either and have to think in a differently. My thought process is very slow. I have to ask people to repeat what they said or ask them to keep it simple s t upid so I can understand what the yare saying.

    My TMJ doc says things so fast I can nit understand him and get all confused.

    he asks about my meds and things like that I wtie it down for my sake and his sake and he still goes on confusing me.

    My neurologist says htinkgs the right way adn I can understand mim extremly well.

    But I am in PHX for now becuase on the 4th of enxt month I have to be dicussing surgery for my right ankle. PT failed so that is what is left.

    NAncy
     
    avatar
    dancer86442 responded:
    Yes! Meds have that affect! Plus, my ability to understand some people & not others. Talking Fast goes over my Head. I hate it when that happens when I am watching a Show I like. Can't rewind to be sure I heard them Rite!

    Love Candi

    Good Luck w/ the Surgery.


    Helpful Tips

    Make sure no changes are made to your medications…
    This letter has been created by the Epilepsy Foundation to make explicitly sure that no substitutions are made to your prescription without ... More
    Was this Helpful?
    4 of 4 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center